| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by the medtronic indicated that the insulin pump was not working and insulin pump had prime fill anomaly.The customer also reported that they were unable to exit the preparing to prime loop.Customer states they did not receive 2nd series of beeps nor did numbers appear on the screen.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.